# SDR 99UAL900176

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT 29,000 FEET AND 30 MINUTES OUT OF DEN, CREW REPORTED AN ELECTRICAL  ODOR, VISUAL HAZE AND SMOKE IN COCKPIT.  SMOKE ALARM  IN FORWARD LAVATORY WENT OFF.  DISIPATED AFTER 5 MINUTES.  CONTINUED TO DEN.  REPLACED BALLAST FOR FWD THRESHOLD LIGHT.  LIGHTS OPERATIONALLY CHECKED GOOD.
